# SDR SWIA201127795

- Difficulty date: September 12, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 19,964 hours, 16,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST FORWARD EMERGENCY OVERHEAD LIGHT IN CABIN INOPERATIVE.  (FLT 5397)  RELAMPED EMERGENCY LIGHT.
